# SDR SWAA2023120517176

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727E+19' TO BS767 RBL22 WL156<[01] VERIFIED STEPS 1;2 COMPLETE AND MEASUREMENT TABLE.;[02] VERIFIED STEPS 1-6;[03] MADE CORRECTIONS AND CHANGED STEP STATUS TO PARTIAL ON STEPS 4 AND 6;[04] CERTIFIED;[05] CORROSION DAMAGE ON ACB R/H FLOOR TO SIDEWALL SUPPORT BS727E+19 TO BS767; RBL22; WL156 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. CUT AND REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT BS727+12 TO BS767; RBL22; WL156 PER SRM 53-00-53-2R-5. LOCATED; DRILLED AND INSTALLED REPLACEMENT FLOOR TO ACB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS COMPLETE PER SRM 53-00-53-2R-5.;[06] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE.
